Follow
Kazimierz Nikodem
Kazimierz Nikodem
Department of Mathematics and Computer Science, University of Bielsko-Biała
Verified email at ath.bielsko.pl
Title
Cited by
Cited by
Year
Remarks on strongly convex functions
N Merentes, K Nikodem
Aequationes mathematicae 80, 193-199, 2010
2282010
Characterizations of inner product spaces by strongly convex functions
K Nikodem, Z Pales
Banach Journal of Mathematical Analysis 5 (1), 83-87, 2011
1892011
K-convex and K-concave set-valued functions
K Nikodem
Wydawnictwo Politechniki Łódzkiej, 1989
1861989
On convex stochastic processes
K Nikodem
Aequationes mathematicae 20, 184-197, 1980
1271980
On strongly -convex functions
H Angulo, J Giménez, AM Moros, K Nikodem
Annals of functional analysis 2 (2), 85-91, 2011
1182011
On strongly midconvex functions
A Azócar, J Giménez, K Nikodem, JL Sánchez
Opuscula mathematica 31 (1), 15-26, 2011
812011
A sandwich with convexity
K Baron, J Matkowski, K Nikodem
Math. Pannon 5 (1), 139-144, 1994
791994
On approximately convex functions
CT Ng, K Nikodem
Proceedings of the American Mathematical Society 118 (1), 103-108, 1993
761993
Jensen and Hermite-Hadamard inequalities for strongly convex set-valued maps
K Nikodem, JL Sánchez, L Sánchez
Mathematica Aeterna 4 (8), 979-987, 2014
722014
Asymptotic aspect of the quadratic functional equation in multi-normed spaces
MS Moslehian, K Nikodem, D Popa
Journal of Mathematical Analysis and Applications 355 (2), 717-724, 2009
622009
On Jensen’s functional equation for set-valued functions
K Nikodem
Rad. Mat 3 (1), 23-33, 1987
591987
A sandwich theorem and Hyers—Ulam stability of affine functions
K Nikodem, S Wasowicz
aequationes mathematicae 49, 160-164, 1995
511995
On strongly convex functions and related classes of functions
K Nikodem
Handbook of Functional Equations: Functional Inequalities, 365-405, 2014
492014
Hermite–Hadamard inequalities for convex set-valued functions
FC Mitroi, K Nikodem, S Wąsowicz
Demonstratio Mathematica 46 (4), 655-662, 2013
442013
On quadratic set-valued functions
K Nikodem
Publ. Math. Debrecen 30 (3–4), 297-301, 1984
441984
Set-valued solutions of the Pexider functional equation
K Nikodem
Funkcialaj Ekvacioj 31 (2), 227-231, 1988
431988
An integral Jensen inequality for convex multifunctions
J Matkowski, K Nikodem
Results in Mathematics 26, 348-353, 1994
421994
On midpoint convex set-valued functions
K Nikodem
aequationes mathematicae 33, 46-56, 1987
421987
On single-valuedness of set-valued maps satisfying linear inclusions
K Nikodem, D Popa
Banach Journal of Mathematical Analysis 3 (1), 44-51, 2009
412009
Convex solutions of polynomial-like iterative equations
W Zhang, K Nikodem, B Xu
Journal of Mathematical Analysis and Applications 315 (1), 29-40, 2006
392006
The system can't perform the operation now. Try again later.
Articles 1–20